# SDR IPXA201810154951

- Difficulty date: October 6, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- Aircraft time: 55,050 hours, 17,968 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 148T214014
- Condition: Corroded
- Location: Bs 1809
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE PLATE OF THE PRESSURE BULKHEAD UPPER DUCT AT BS 1809.5.    REPLACED IAW SRM 51-40-02-0G, REV 72.01.
